# SDR CA110208010

- Difficulty date: January 28, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) IFSD/INABILITY TO MODULATE THRUST DURING TAKE OFF, PILOT HEARD A BUZZING NOISE. PILOT ELECTED TO CONTINUE TO FL180. ONCE AT CRUISE AT FL180, PILOT MODULATED LH ENGINE POWER LEVER AND THE AND ENGINE ROLLED BACK TO FLIGHT IDLE POWER. THE PILOT DECLARED EMERGENCY, SHUTDOWN THE ENGINE AND DIVERTED TO NAVAL AIR BASE NEAR WHERE AN UNEVENTFUL SINGLE ENGINE WAS PERFORMED. TROUBLESHOOTING IS ONGOING.
